# SDR FDEA202011132837

- Difficulty date: November 13, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43545
- Aircraft time: 10,250 hours, 4,292 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS 121 27-80 5016 13NOV20 BKK FACT U.  LEADING EDGE SLAT MESSAGE WHEN FLAP 25 SELECTED PRIOR TO LANDING GO AROUND EXECUTED EMERGENCY DECLARED.  QRH  COMPLIED WITH.AFTER LANDING EICAS MESSAGE DISAPPEARED.  FACT 13NOV20 00:31   BKK U BLK IN WITH FLAPS EXTENDED, GVI NO ABNORMALITY FOUND RESTORED AND CYCLE FLAPS TO 30, NO FAULT FOUND.  PERFORMED FSEU BITE, PER FIM 27-51 FT 809, NO EXISTING FAULT NOR LAST FLT LEG FAULT, PER FIM27-51 FT808 PSEU CHECK ON SLAT SYSTEM, FOUND NORMAL.
